# SDR S9BA201612280005

- Difficulty date: December 21, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N353SA
- Make and model: Saab 340B
- Aircraft serial: 340B351
- Aircraft time: 3,732 hours, 36,760 cycles
- Engine: Ge CT79B
- Propeller: Rotol R3904123F27
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7769106
- Part serial: 950976
- Condition: Seized
- Location: Left
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PASSENGERS REPORT AN ODOR OF SMOKE FROM ROWS 1 TO 5.  FOUND SEIZED LEFT AIR CYCLE MACHINE. THE ACM WAS REMOVED AND REPLACED.
